# SDR DL72S954343

- Difficulty date: November 11, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N536DA
- Make and model: Boeing 727232
- Aircraft serial: 22049
- System (JASC): 2780 · Leading Edge Slat Control System
- Part: Bolt
- Part number: NAS6604H8
- Condition: Missing
- Location: Nr 2 Slat
- Stage of operation: TO
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

ON DEPARTURE, NR 2 SLAT FAILED TO RETRACT, AIL WAS DISPLACED 30 UNITS, NR 2 SLAT SHOWED GREEN ON S/O PANEL, NR 2 SLAT FINALLY STOWED WITH SPEED REDUCTION.  FOUND NR 2 SLAT LWR INBRD BOLT MISSING FROM TRUNNION BRACKET, INTERMITTENTLY BINDING SLAT RETRACTION REPLACED SAME.
